# SDR CA050202002

- Difficulty date: February 1, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Screen
- Part number: 0301007860
- Condition: Cracked
- Location: Bleed Valve
- Component: Bleed Valve
- Component part number: 9550158260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WIRE BROKEN ON SCREEN THAT IS ATTACHED TO BLEED VALVE.
